# SDR RAIA201606150001

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 40,105 hours, 36,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE SERVICE DOOR, SERVICE DOOR EMERGENCY EXIT MARKER NR 12 INOPERATIVE. PERFORMED OPS CHECK.  OPS CHECK GOOD.
